MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Reocclusion (1985); Claudication (2550)
Date of Event 02/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed 1 additional reocclusion complaint was associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.Reportedly, the patient had a reintervention involving the target lesion and additional vessels on (b)(6) 2016, but it is unknown what treatment was performed.A target lesion reintervention was performed on (b)(6) 2017, reportedly after the patient experienced lifestyle limiting claudication.The investigator assessed that the lifestyle limiting claudication was possibly related to the study device used during the index procedure as well as the index procedure.Based on the instructions for use (ifu), the occurrence of reocclusion and claudication are inherent risks of any pta procedure.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right distal superficial femoral artery (sfa).Approximately 6 months after the index procedure, the patient allegedly experienced lifestyle limiting claudication at the target limb due to the reocclusion of the target lesion and vessel.Reportedly, the patient had a reintervention involving the target lesion and additional vessels on (b)(6) 2016, but it is unknown what treatment was performed.A target lesion reintervention was performed on (b)(6) 2017, reportedly after the patient experienced lifestyle limiting claudication.The investigator assessed that the lifestyle limiting claudication was possibly related to the study device used during the index procedure as well as the index procedure.The sample was discarded by the user facility and is not available for further evaluation.No adverse patient effects were reported.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key8196011
Report Number3006513822-2018-00295
Device Sequence Number14044238
Product Code ONU
UDI-Device Identifier00801741088605
UDI-Public(01)00801741088605
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2016
Device Model Number9004
Device Catalogue NumberLX35130660
Device Lot NumberGFYJ3014
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2018
Initial Report FDA Received Date12/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight74